Most of the human population is well aware that chemotherapy drugs can lead to hair loss, but there are, in fact, dozens of other drugs that might cause hair to fall out. These include anti-thyroid medications, hormonal therapies (like birth control), anti-convulsants (for epilepsy), anti-coagulants, beta-blockers and many others.
These medications tend to cause telogen effluvium, a rapid shedding of the hair which arises when a large number of hairs suddenly shift from a growth phase (known as anagen) to a resting phase (known as telogen) and then fall out when new hairs begin to grow.
Or follow Trichologist Gary Heron advice:
For treatments that work without any side effect read:
Do you have Hair Loss Problems, read our Hair Loss Help
This entry was posted
on Friday, July 1st, 2011 at 11:40 am and is filed under HAIR LOSS FACTS.
You can leave a response, or trackback from your own site.